# SDR QXEA0100014

- Difficulty date: January 9, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 31,473 hours, 43,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Part serial: 49423
- Condition: Inoperative
- Location: Cockpit
- Part time: 9,872 hours, 13,768 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT COMPARTMENT OVERHEAD EMERGENCY LIGHT WILL NOT TEST.  REMOVED AND REPLACED OVERHEAD EXIT LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
